# SDR RAIA20200109212

- Difficulty date: December 12, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NSN
- Condition: Dented
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BETWEEN FR. 75-76   STR.11L-12L      DAMAGED SKIN REMOVED AND REPAIR DOUBLER FABRICATED AND INSTALLED
